Elimination of Overflow Oscillations in Fixed-Point State-Space Digital Filters With Saturation Arithmetic: an Lmi Approach
No Thumbnail Available
Date
2004
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A novel, linear-matrix inequality (LMI) based, criterion for the nonexistence of overflow oscillations in fixed-point state-space digital filter employing saturation arithmetic is presented. The criterion is based on a unique characterization (as prevailing in the filter under consideration) of the saturation nonlinearities, namely, an “effective” reduction of the sector. © 2004, The Institute of Electrical and Electronics Engineers, Inc. All rights reserved.
Description
Keywords
Asymptotic stability, digital filters, finite-wordlength effects, nonlinear systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
IEEE Transactions on Circuits and Systems II: Express Briefs
Volume
51
Issue
1
Start Page
40
End Page
42